Differential and Integral Equations

Oscillations of solutions of perturbed autonomous equations with an application to nonlinear elliptic eigenvalue problems involving critical Sobolev exponents

F. V. Atkinson and L. A. Peletier

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 3, Number 3 (1990), 401-433.

Dates
First available in Project Euclid: 18 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371571143

Mathematical Reviews number (MathSciNet)
MR1047745

Zentralblatt MATH identifier
0767.34039

Subjects
Primary: 34E10: Perturbations, asymptotics
Secondary: 34C10: Oscillation theory, zeros, disconjugacy and comparison theory 35B05: Oscillation, zeros of solutions, mean value theorems, etc. 35J60: Nonlinear elliptic equations

Citation

Atkinson, F. V.; Peletier, L. A. Oscillations of solutions of perturbed autonomous equations with an application to nonlinear elliptic eigenvalue problems involving critical Sobolev exponents. Differential Integral Equations 3 (1990), no. 3, 401--433. https://projecteuclid.org/euclid.die/1371571143


Export citation